# SDR SWAA2023102002699

- Difficulty date: September 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: MAIN CABIN AREA; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75 2023-610070<[01] REPLACED FLOOR STRUCTURE SUPPORT LOC. STA 540; BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED FLOOR STRUCTURE SUPPORT LOC. STA 540; BL 0 TO RBL 24.75 IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFFS BELOW
